# SDR UALA2011041801888

- Difficulty date: April 16, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 31,846 hours, 13,999 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: RDAV980901
- Part serial: 1646
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ROW 21ABC OX MASK HANGING DOWN.  SECURED.  REPACKED O2 MASK AND ACP DROP TEST, OPS CHKS NORMAL.
